# SDR HEED95203

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe Light
- Part number: 01077028521
- Condition: Malfunction
- Location: Power Supply
- Part time: 843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY CAUSES CIRCUIT BREAKER TO POP.  ORDER NEW
